# SDR DALA1036589864

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PAX CABIN RT SIDE CUSP WEB HAS 1EA CRACK AND SEVERAL ELONGATED HOLES UNDERNEATH OF OTBD SEAT TRACK AT STA 258, RBL 46.  CUTOUT DAMAGED SECTION OF CUSP WEB IAW SRM 51-10-4 & SRM 53-10-16-801-663A-A. LOCATED DRILLED DEBURRED & PRIMED TO FIT REPAIR DOUBLER FROM IAW SRM 53-13-20, 51-10-4 & SRP 53-10-16-801-663A-A. INSTALLED REPAIR DOUBLER IAW SRM 51-30-2, & SRP 53-10-16-801-663A-A.
